Translator Disclaimer
2018 Coupled Volterra integral equations with blowing up solutions
Wojciech Mydlarczyk
J. Integral Equations Applications 30(1): 147-166 (2018). DOI: 10.1216/JIE-2018-30-1-147

Abstract

In this paper, a system of nonlinear integral equations related to combustion problems is considered. Necessary and sufficient conditions for the existence and explosion of positive solutions are given. In addition, the uniqueness of the positive solutions is shown. The main results are obtained by monotonicity methods.

Citation

Download Citation

Wojciech Mydlarczyk. "Coupled Volterra integral equations with blowing up solutions." J. Integral Equations Applications 30 (1) 147 - 166, 2018. https://doi.org/10.1216/JIE-2018-30-1-147

Information

Published: 2018
First available in Project Euclid: 10 April 2018

zbMATH: 06873402
MathSciNet: MR3784886
Digital Object Identifier: 10.1216/JIE-2018-30-1-147

Subjects:
Primary: 45D05
Secondary: 45G10, 45M20

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 1 • 2018
Back to Top